# SDR MALA010489

- Difficulty date: April 7, 2001
- Submitted: May 21, 2001
- Operation: Air carrier
- Aircraft: N429XJ
- Make and model: Saab 340B
- Aircraft serial: 429
- Aircraft time: 8,703 hours, 9,778 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 7252799383
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK IN BNA, CENTER AISLE SEAT TRACK LBL 18.3 IS CORRODED ON HORIZONTAL AND VERTICAL I/B FLANGES FROM FS 294.0 TO FS 401. MAINTENANCE CUT OUT CORRODED SECTION OF SEAT TRACK P/N 7253799-383, LOCATED, DRILLED NEW SECTION OF TRACK/SPLICE, INSTALLED NEW SEAT TRACK SECTION IAW SRM 51040-21/25.
